Vol 6, No 2 (2014)

Journal of Mathematics Research, Vol. 6, No. 2, June 2014

Table of Contents

Articles

Guochun Wen, Yanhui Zhang
PDF
p1
Carlos Ramirez, Miguel Argaez, Aline Jaimes, Craig E. Tweedie
PDF
p10
Chein-Shan Liu, Wun-Sin Jhao
PDF
p18
Arman Sahovic
PDF
p38
Jamal M. Shenan, Ghazi S. Khammash, Azmy S. Qearqez
PDF
p45
Omur Deveci, Yesim Akuzum
PDF
p55
Jian-Ping Fang
PDF
p59
Francis T. Oduro
PDF
p64
Ahed Hassoon
PDF
p72
Kelly Roberta Mazzutti Lubeck, Valerio Ramos Batista
PDF
p77
Mahmoud A. M. Abdelaziz, A. E. Moussa, D. M. Alrahal
PDF
p91
Juxiang Sun
PDF
p100
S. M. Abrarov, B. M. Quine
PDF
p104
Sophia Wang
PDF
p120


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.